Translator Disclaimer
2010 Continuous interval exchange actions
Christopher F Novak
Algebr. Geom. Topol. 10(3): 1609-1625 (2010). DOI: 10.2140/agt.2010.10.1609

Abstract

Let denote the group of all interval exchange transformations on 0x<1 Given a suitable topological group structure on , it is possible to classify all one-parameter interval exchange actions (continuous homomorphisms ). In particular, up to conjugacy in , any one-parameter interval exchange action factors through a rotational torus action.

Citation

Download Citation

Christopher F Novak. "Continuous interval exchange actions." Algebr. Geom. Topol. 10 (3) 1609 - 1625, 2010. https://doi.org/10.2140/agt.2010.10.1609

Information

Received: 20 February 2010; Accepted: 29 April 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1203.37071
MathSciNet: MR2683746
Digital Object Identifier: 10.2140/agt.2010.10.1609

Subjects:
Primary: 37E05, 54H15
Secondary: 37A10, 57M60, 57S05

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 3 • 2010
MSP
Back to Top